Accessibility navigation


Analytical models for the mean flow inside dense canopies on gentle hilly terrain.

Poggi, D., Katul, G. G., Finnigan, J. J. and Belcher, S. E. (2008) Analytical models for the mean flow inside dense canopies on gentle hilly terrain. Quarterly Journal of the Royal Meteorological Society, 134 (634). pp. 1095-1112. ISSN 1477-870X

Full text not archived in this repository.

To link to this article DOI: 10.1002/qj.276


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:1156
Publisher:Royal Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation